Home   Contact ASET   Shop   Career Center   Calendar   Search   My Receipts
Member Login
Username
Password
spacer
spacer
spacer
spacer
spacer spacer spacer spacer spacer spacer spacer spacer spacer spacer spacer spacer spacer
 

LTM Webinar Schedule
Education > LTM Webinar

ASET 2-Day LTM Webinar

Sept 11 - 12, 2008

*All times on this schedule are in Central time 

Thursday starting at 10 am (Central time) 

10:00 -11:30 am - Pre-surgical TestingSherry Nehamkin R. EEG/EP T., CNIM (1:30-3:00 pm) 1.5 hr lecture
 
11:30 am – 12:30 pm - Functional Neuroanatomy:  Imad Najm, MD  (10 am until 11:30) 1 hr lecture 
 
Break for lunch 12:30 til 1:30 pm
 
1:30 – 3:00 pm - Seizure classification/differential diagnosis of epilepsyAndreas Alexopoulos MD  1.5 hrs lecture
 
 
Friday starting at 10 am (Central time)
 
10:00 -11:00 am - ICU monitoring: Stephen Hantus MD (1 hr lecture) time approved by Dr Hantus    
 
11:00 am – 12 noon - Intraoperative monitoring (cortical stimulation mapping and central sulcus localization): Dileep Nair, MD (1 hr lecture)
 
Break for lunch Noon to 1:00 pm
  
1:00 to 3:00 pm - Invasive Monitoring: Principles,Candidates and Epileptic Functional Mapping Imad Najm, MD  (2 hr lecture)